# SDR AALA201903198001

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 70,440 hours, 18,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS WERE DIM DURNG A TEST.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-01, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
